It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 Showing 1 - 20 of 39 for stopping depakote. (0.015 seconds)


Stopping Depakote
Jun 23, 2006
... I will be stopping depakote after i see my GP on july 3rd. I have been taking it for almost 12 months now and i am on 500mg. ... (6 replies)
Stopping Depakote
Jun 27, 2006
... It is very wise to get off the Depakote if your pancrease readings are high, Like most of the meds, it can cause pancrease failure. ... (6 replies)
Stopping Depakote
Jun 27, 2006
... ng are insomnia and restless legs which I do suffer from every now and then so will see how tonight goes. All of your replies have certainly eased my mind about stopping it. Thanks! ... (6 replies)

Stopping Depakote
Jun 26, 2006
... My five year old son was on depakote for about three or four months. At first it helped a lot, and although he wasn't as bad as he had been before taking depakote, some of the symptoms did return. ... (6 replies)
Stopping Depakote
Jun 24, 2006
... m off this summer due to not having a dr. anymore. The most noticable side effect was irritability and a bit of nausea. We were surprised to find out that the depakote may have actually been the cause of some of his aggression. Good Luck! I found a lot of information on withdrawal just by doing a search. ... (6 replies)
Stopping Depakote
Jun 24, 2006
... Thanks for responding! Yes I do take it for BP. He switched me to trileptal when he told me to stop the depakote but haven't started it yet. I'm waiting to see how I do coming off the depakote. ... (6 replies)
Stopping Depakote
Jun 22, 2006
... My pdoc got my blood test results back today and told me to stop taking the depakote immediately. The pancreas reading was way too high. ... (6 replies)
... I've been taking Prozac and Lithium Carbonate for about 22 yrs. for Bipolar 2. About 3 years ago my doc added Depakote to the mix. Around the same time I was diagnosed with narcolepsy and ADHD, so I've been taking Provigil and Adderal XR as well. ... (9 replies)
... I had to take depakote for my cluster headaches and the acute migraines that I always seem to get. A lot of them comes from my disease that I was born with. ... (7 replies)
... ar. He tried prozac for a while and all it seemed to do was make my head feel bloated and never relieved any tightness. This has been going on for 6 months after stopping the Geodon and Depakote. ... (2 replies)
... in issues in which i never had ever before.. then doctor finally switched me to zyprexa then seroquel.. still major weight gain, but was able to drop 40pds after stopping depekote. i am now 280, but i can never seem to get back to me skinny frame of 125.. its depressing.. ... (3 replies)
... aven't been taking the geodon. My pdoc says lack of sleep should be the first clue to me that something needs to be done. Although I want to, it's too soon to be stopping any meds. ... (13 replies)
... acement surgery 2 months ago and one of the "side effects" was a complete loss of my appetite. I lost about 25 lbs. But if I do not eat or take the Lithium and Depakote on a full stomach it makes me throw up. So needless to say, I went without my meds for about a month and now am paying for it. ... (2 replies)
... Hey, That's funny. I don't know why I assumed you were younger. Silly me. ;) I guess that raises the stakes a little, cause it always seems harder to start over later in life - (even though we're still young) :D Please let me know how it goes, ok? I would just keep encouraging him, we really are different people on meds, but finding the right ones, and staying... (15 replies)
... Women taking divalproex sodium for the prevention of migraine who are planning to get pregnant should discuss with their doctor temporarily stopping divalproex sodium, before and during their pregnancy. ... (2 replies)
... rgic,weak and hurting muscles...switched to Depakote, which was a diaster, which put me right back into a very low state. I had such a low this past week after stopping Depakote cold turkey...sunk into a low that I cannot even describe well...the fear and night terrors were horrible...guess I just needed the right med... ... (1 replies)
... be considered or a complete change of medication. Biopolar and medication is unfortunately often a challenge to find the right combination. I wouldn't suggest stopping your medications for your own "experimentation"..... at least not two at a time as you won't know which drug made the difference as it could be just one of them. ... (11 replies)
... Stopping meds completely (especially with an anticonvulsant like Depakote) can also result in seizures. (4 replies)
... safest way possible would be to check with your pdoc and ask for a tapering down schedule. That way you can get off of it safely. I would highly discourage just stopping it cold turkey, as this could bring on a world of problems if you have been on the med long enough. But mostly rely on what your pdoc says. ... (4 replies)
... I gained 30 pounds on Depakote in 2 years, but ended up losing it all after several depressive episodes last year. I went from weighing 127 up to 157 and back down to 127. ... (16 replies)


Associated Tags: bipolar, depakote, depression, meds, weight gain

Pages: 1 2

All times are GMT -7. The time now is 07:34 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!